Follow
Xiande Zhang
Xiande Zhang
Division of Mathematical Sciences, University of Science and Technology of China
Verified email at ustc.edu.cn
Title
Cited by
Cited by
Year
Strongly regular graphs constructed from p-ary bent functions
YM Chee, Y Tan, XD Zhang
Journal of Algebraic Combinatorics 34 (2), 251-266, 2011
402011
Multiply constant-weight codes and the reliability of loop physically unclonable functions
YM Chee, Z Cherif, JL Danger, S Guilley, HM Kiah, JL Kim, P SolÚ, ...
IEEE Transactions on Information Theory 60 (11), 7026-7034, 2014
282014
The order of automorphisms of quasigroups
BD McKay, IM Wanless, X Zhang
Journal of Combinatorial Designs 23 (7), 275-288, 2015
182015
Strong quantum nonlocality with entanglement
F Shi, M Hu, L Chen, X Zhang
Physical Review A 102 (4), 042202, 2020
162020
Super‐simple resolvable balanced incomplete block designs with block size 4 and index 2
X Zhang, G Ge
Journal of Combinatorial Designs 15 (4), 341-356, 2007
162007
Improved constructions of frameproof codes
YM Chee, X Zhang
IEEE transactions on information theory 58 (8), 5449-5453, 2012
142012
Unextendible product bases from tile structures and their local entanglement-assisted distinguishability
F Shi, X Zhang, L Chen
Physical Review A 101 (6), 062329, 2020
132020
Universal cycles for minimum coverings of pairs by triples, with application to 2-radius sequences
Y Chee, S Ling, Y Tan, X Zhang
Mathematics of Computation 81 (277), 585-603, 2012
132012
Splitter Sets and -Radius Sequences
T Zhang, X Zhang, G Ge
IEEE Transactions on Information Theory 63 (12), 7633-7645, 2017
122017
Constructions of optimal and near-optimal multiply constant-weight codes
YM Chee, HM Kiah, H Zhang, X Zhang
IEEE Transactions on Information Theory 63 (6), 3621-3629, 2017
122017
On the existence of partitionable skew Room frames
X Zhang, G Ge
Discrete mathematics 307 (22), 2786-2807, 2007
112007
Constructions of unextendible entangled bases
F Shi, X Zhang, Y Guo
Quantum Information Processing 18 (10), 1-14, 2019
102019
Optimal ternary constant-weight codes with weight 4 and distance 5
H Zhang, X Zhang, G Ge
IEEE transactions on information theory 58 (5), 2706-2718, 2012
102012
Optimal fraction repetition codes for access-balancing in distributed storage
W Yu, X Zhang, G Ge
IEEE Transactions on Information Theory 67 (3), 1630-1640, 2020
92020
Decompositions of edge-colored digraphs: A new technique in the construction of constant-weight codes and related families
YM Chee, F Gao, HM Kiah, AC Hung Ling, H Zhang, X Zhang
SIAM Journal on Discrete Mathematics 33 (1), 209-229, 2019
82019
Transversals of Latin squares and covering radius of sets of permutations
IM Wanless, X Zhang
European Journal of Combinatorics 34 (7), 1130-1143, 2013
82013
Infinite families of optimal splitting authentication codes secure against spoofing attacks of higher order
YM Chee, X Zhang, H Zhang
arXiv preprint arXiv:1010.0280, 2010
82010
Linear size constant-composition codes meeting the Johnson bound
YM Chee, X Zhang
IEEE Transactions on Information Theory 64 (2), 909-917, 2017
72017
Hanani triple packings and optimal q -ary codes of constant weight three
YM Chee, G Ge, H Zhang, X Zhang
Designs, Codes and Cryptography 75 (3), 387-403, 2015
72015
H-designs with the properties of resolvability or (1, 2)-resolvability
X Zhang, G Ge
Designs, Codes and Cryptography 57 (3), 225-256, 2010
62010
The system can't perform the operation now. Try again later.
Articles 1–20